Hi. This happened to me last night and I got
Probably tonsillitis, I recommend to rest and post point the flight.
Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.
Your symptoms seem to be related to tonsillitis which is an inflammation of the tonsils.
The presence of white patches and swollen glands can be related to a bacterial infection.
I would suggest you doing a strep throat test to confirm the diagnosis.
Meanwhile, I recommend using anti inflammatory medication such as Ibuprofen 400 mg three times a day.
I suggest using throat sprays for local application.
If the diagnosis is confirmed I recommend taking prescription antibiotics.
I suggest using Augmentin 625 mg twice a day for five to seven days.
I would recommend to rest and not fly in this condition.
I suggest to post point the flight when you will feel better.
I recommend to drink liquids and eat healthy.
Hope I have answered your query. Let me know if I can assist you further.
Yes, I suggest to see a doctor to confirm the diagnosis.
Hi again dear,
I would recommend to see a doctor to confirm the diagnosis.
The doctor can also help with the prescription of the antibiotics if needed.
Meanwhile, I recommend to follow the advice that I give above for relief.
Take care dear,
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What is the cause of excessive sweating resulting in the feeling of been...
- What can cause itching and welts on the upper abdomen?
- How to treat itching of the skin with small scabs on hands and arms?
- What type of exercises are advisable for a patient with high blood...
- What causes severe pelvic pain after engaging in sexual intercourse?
- Can Simvastatin cause side-effects after being on it for 4 years?
- What do abdominal pain with difficulty urinating indicate?
- Does mold causes heart palpitation and hot flashes?
- Can Ketamine help treat chronic depression in an elderly person?
- How can itchy rashes on the stomach be treated despite using Lotrix lotion?